# SDR DALA2021060102985

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1653
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CRACKED INNER SKIN PROYECTION STA 1653 ON R4 ENTRY DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00825: INNER SKIN PROYECTION STA 1653 ON R4 ENTRY DOOR WAS REPAIRED PER ER/A: 591688-14 REV. ORIGINAL. (1822606)
